Quadratic form representations via generalized continuants

Delorme, Charles and Pineda-Villavicencio, Guillermo 2015, Quadratic form representations via generalized continuants, Journal of integer sequences, vol. 18, no. 6, pp. 1-22.

Attached Files
Name Description MIMEType Size Downloads

Title Quadratic form representations via generalized continuants
Author(s) Delorme, Charles
Pineda-Villavicencio, GuillermoORCID iD for Pineda-Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name Journal of integer sequences
Volume number 18
Issue number 6
Article ID 15.6.4
Start page 1
End page 22
Total pages 22
Publisher AT&T Corp.
Place of publication Basking Ridge, N.J.
Publication date 2015
ISSN 1530-7638
Keyword(s) Euclidean rings
Fermat's two-square theorem
Palindromic continuants
Language eng
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2015, AT&T Corp.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123250

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 96 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 27 Jun 2019, 13:36:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.